# SDR DALA2024121011582

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 111,330 hours, 15,790 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 1602 -ATB- CREW DECISION TO RETURN TO HND DUE TO WEATHER RADAR ISSUES. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. R/R WXR XCVR AND ANT DRIVE UNIT.(6551013)
